# SDR 39LA2013071500004

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N637AR
- Make and model: Dhav DHC8103
- Aircraft serial: 265
- Aircraft time: 11,444 hours, 12,988 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITHIN 60 SECONDS AFTER GEAR EXTENSION, WHILE FLAPS WERE TRACKING TO 15,  AND THREE GREEN LIGHTS ILLUMINATED, THE NOSE GEAR UNSAFE AND AMBER LIGHT ILLUMINATED ALONG WITH SOUNDS OF MECHANICAL ACTUATION IMMINATING FROM THE NOSE GEAR OR NOSE GEAR DOORS.  PRECAUTION, THE CREW DECLARED AN EMERGENCY AND PERFORMED AN ALTERNATE GEAR EXTENSION VIA THE QRH.  R & R PROXIMITY SENSOR ON NOSE GEAR.
